Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Two cases of olanzapine-induced reversible neutropenia
Autore:
Steinwachs, A; Grohmann, R; Pedrosa, F; Ruther, E; Schwerdtner, I;
Indirizzi:
Univ Munich, Psychiat Klin, Dept Psychiat, D-80336 Munich, Germany Univ Munich Munich Germany D-80336 ept Psychiat, D-80336 Munich, Germany Hosp Psychiat, Weinsberg, Germany Hosp Psychiat Weinsberg GermanyHosp Psychiat, Weinsberg, Germany Univ Gottingen, Dept Psychiat, D-3400 Gottingen, Germany Univ Gottingen Gottingen Germany D-3400 chiat, D-3400 Gottingen, Germany Lilly Deutschland, Bad Homburg, Germany Lilly Deutschland Bad Homburg Germany Deutschland, Bad Homburg, Germany
Titolo Testata:
PHARMACOPSYCHIATRY
fascicolo: 4, volume: 32, anno: 1999,
pagine: 154 - 156
SICI:
0176-3679(199907)32:4<154:TCOORN>2.0.ZU;2-M
Fonte:
ISI
Lingua:
ENG
Soggetto:
CLOZAPINE-INDUCED AGRANULOCYTOSIS; DOUBLE-BLIND; PHARMACOLOGICAL PROPERTIES; RISK-FACTORS; TRIAL; HALOPERIDOL; PLACEBO; SCHIZOPHRENIA; MANAGEMENT;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Life Sciences
Citazioni:
18
Recensione:
Indirizzi per estratti:
Indirizzo: Steinwachs, A Univ Munich, Psychiat Klin, Dept Psychiat, Nussbaumstr 7, D-80336 Munich, Germany Univ Munich Nussbaumstr 7 Munich Germany D-80336 h, Germany
Citazione:
A. Steinwachs et al., "Two cases of olanzapine-induced reversible neutropenia", PHARMACOPS, 32(4), 1999, pp. 154-156

Abstract

Olanzapine is a tricyclic neuroleptic agent that due to structural similarities was expected to be a safe alternative to clozapine, which has a 0.5 -2% risk of agranulocytosis. So far, only rare cases of leukocytopenia and thrombocytopenia have become known. In the association,,Drug Safety in Psychiatry", which is made up of 25 German psychiatric hospitals, two cases of olanzapine-induced neutropenia occurred in patients with chronic schizophrenia. The adverse drug reaction was noticed 17 days after the first intake ofolanzapine in case 1 and more than 5 months after the first intake in case2. in the second case, a reexposure to olanzapine caused the neutrophil cells to decrease again. There were no clinical signs of an infection, and the blood cell counts increased immediately to normal ranges after discontinuation of olanzapine. No special treatment was necessary.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 22/01/20 alle ore 06:45:20